Further results about quadratic stability of continuous-time fuzzy control systems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

50 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)397-404
Journal / PublicationInternational Journal of Systems Science
Volume28
Issue number4
Publication statusPublished - Apr 1997
Externally publishedYes

Abstract

Further results about the quadratic stability of continuous-time fuzzy control systems are presented in this paper. We first point out that the boundary conditions of the results of Cao et al. (1996a) should be explicitly indicated in the theorem. Then, several new results about quadratic stability of continuous-time fuzzy control systems are given. All of these results address the boundary conditions.